A 23-year-old female asked:
Disclaimer

pregnant just started uti meds can these meds cause swelling in my vagina area?

1 doctor answer
Dr. David Finke
14 years experience Obstetrics and Gynecology
No: The most common antibiotic is macrobid, which won't cause swelling only in the vaginal area.
Answered on May 1, 2018
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Just get tested: Yes bacteria from the vagina can cause a bladder infection. The good news is this is very easy to solve. Have your obgyn test the discharge. Then the ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Christina Sebestyen
26 years experience Obstetrics and Gynecology
Possible yeast: sometimes we can develop a yeast infection from being on antibiotics and this can create labial swelling and irritation. This can be treated with mono ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Vaginal swelling: Could be bartholins gland cyst. Though they are usually uncomfortable coudl be reaction to some product Follow up with doc urgent care may need to ... Read More
A 29-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Vaginal pain: At 32 weeks, stress can activate a herpes I or II infection and produce a vaginal sore which is very sensitive by itself, but when urine spills on the ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month